# SDR AALA20120222006

- Difficulty date: February 22, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 67,388 hours, 18,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 1644
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 4 DOOR THRESHOLD-SILL SCUFF PLATE SUPPORT ANGLE CORRODED.  REPLACED ANGLE PER AARD 51-10-05.
